# SDR AALA202507096888

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 589
- Condition: No Test
- Location: Zone 800
- Part time: 77,813 hours, 30,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844, DOOR DAMPER AND EMERGENCY OPERATION CYLINDER STRIKER LEVER MECHANISM DOES NOT WORK CORRECTLY. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  PER AMM 52-22-14/
